USP Electronic Research Repository

Integral semihereditary orders, extremality, and henselization

Kauta, John S. (1997) Integral semihereditary orders, extremality, and henselization. Journal of Algebra, 189 (2). pp. 226-252. ISSN 0021-8693

[img] PDF - Published Version
Restricted to Repository staff only

Download (272kB)


In this paper, we study integral semihereditary orders over a valuation ring in a finite-dimensional simple Artinian ring. In the first section we prove that such orders are extremal. Consequently, in a central division algebra admitting a total valuation ring, the intersection of all the conjugates of the total valuation ring is the unique integral semihereditary order over the center of the total valuation ring. In the second section we characterize, up to conjugacy, integral semihereditary orders over a Henselian valuation ring. In the last section we show that an integral orderRover an arbitrary valuation ringVis semihereditary iff its Henselization,R⊗VVh, whereVhis the Henselization ofV, is a semihereditaryVh-order. In this case, there is an inclusion preserving bijective correspondence between semihereditaryV-orders insideRand semihereditaryVh-orders insideR⊗VVh.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: John Kauta
Date Deposited: 05 Nov 2013 22:13
Last Modified: 05 Nov 2013 22:13

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...